A theorem on Nevanlinna deficiencies

Allen Weitsman Purdue University, Lafayette, Ind., USA

TBD mathscidoc:1701.331415

Acta Mathematica, 128, (1), 41-52, 1970.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 35 ]
@inproceedings{allen1970a,
  title={A theorem on Nevanlinna deficiencies},
  author={Allen Weitsman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224031544124},
  booktitle={Acta Mathematica},
  volume={128},
  number={1},
  pages={41-52},
  year={1970},
}
Allen Weitsman. A theorem on Nevanlinna deficiencies. 1970. Vol. 128. In Acta Mathematica. pp.41-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224031544124.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved